Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n

Göğüş, Nihat Gökhan and Şahutoğlu, Sönmez (2018) Schatten class Hankel and (partial derivative)over-bar-Neumann operators on pseudoconvex domains in C-n. Monatshefte für Mathematik, 187 (2). pp. 237-245. ISSN 0026-9255 (Print) 1436-5081 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)

Abstract

Let similar to be a C-2-smooth bounded pseudoconvex domain in Cn for n = 2 and let. be a holomorphic function on similar to that is C-2-smooth on the closure of similar to. We prove that if H. is in Schatten p-class for p = 2n then. is a constant function. As a corollary, we show that the.-Neumann operator on similar to is not Hilbert-Schmidt.
Item Type: Article
Uncontrolled Keywords: Hankel operators; (partial derivative)over-bar-Neumann problem; Hilbert-Schmidt; Schatten p-class; Pseudoconvex domains
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Nihat Gökhan Göğüş
Date Deposited: 25 Mar 2019 10:53
Last Modified: 26 Apr 2022 10:02
URI: https://research.sabanciuniv.edu/id/eprint/36898

Available Versions of this Item

Actions (login required)

View Item
View Item